IEEE - Institute of Electrical and Electronics Engineers, Inc. - Optimal dividend pay-outs in a regime switching model with bounded rate

2009 IEEE International Conference on Intelligent Computing and Intelligent Systems (ICIS 2009)

Author(s): Yu Cui ; Baojun Bian
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 2009
Conference Location: Shanghai, China, China
Conference Date: 20 November 2009
Volume: 3
Page(s): 128 - 130
ISBN (CD): 978-1-4244-4738-1
ISBN (Paper): 978-1-4244-4754-1
DOI: 10.1109/ICICISYS.2009.5358214
Regular:

In this note, we consider the optimal dividend payment strategy in regime-switching model under the bounded dividend rate restriction. The surplus of the insurance company is modelled as a regime... View More

Advertisement